MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; SMALL-R BASEPLATE EXTRACTOR

LIMACORPORATE S.P.A SMR SHOULDER; SMALL-R BASEPLATE EXTRACTOR
Model Number 9013.75.391
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation a review of the device history records (dhrs) for lots 21bh07z and 23bh03a was conducted.No pre-existing anomalies were identified among the 60 and 31 devices manufactured in these respective lots.A review of the device history records (dhrs) for lot 15aq00r was also conducted.No pre-existing anomalies were identified among the 30 devices manufactured in this lot.This is the first and only complaint about these lot.A final mdr report will be shared upon completion of the investigation.
 
Event or Problem Description
During a shoulder prosthesis revision performed on (b)(6) 2026, an intra-operative issue related to the instrumentation was encountered.The surgeon experienced difficulties using two baseplate extractor small-r devices (product code 9013.75.391; lot 21bh07z and lot 23bh03a) to remove the baseplate from the tt peg.Specifically, the splines of the extractors bent during the extraction attempts, making it impossible to disengage the baseplate from the peg.In addition, the small-r cannulated reamer (product code 9013.75.395; lot 15aq00r), intended for tt peg removal, was difficult to use, partly due to the absence of an appropriate leverage handle.As a result of these difficulties, an alternative instrument (bristow) was used; however, despite multiple attempts, the peg could not be removed.The surgeon subsequently modified the surgical plan: the original peg was left in situ, and a new baseplate with new screws was implanted onto the existing peg.The size of the glenosphere was also reduced compared to the initial plan.The overall procedure time was prolonged by approximately 45 minutes.The event occurred in australia.

Brand Name
SMR SHOULDER
Common Device Name
SMALL-R BASEPLATE EXTRACTOR
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24377809
Report Number3008021110-2026-00134
Device Sequence Number17362154
Product Code KWS
UDI-Device Identifier08033390094856
UDI-Public08033390094856
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9013.75.391
Device Catalogue Number9013.75.391
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date06/22/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown